# SDR SWIA201127094

- Difficulty date: August 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 40,475 hours, 52,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY LIGHT IS OUT.  (FLT 6385)  REPAIRED DISCONNECTED SPLICE AT FORWARD FLOOR EMERGENCY LIGHT.
